Wajid Ali
Wajid Ali
Aix-Marseille University
uop.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hyers–Ulam stability of nonlinear differential equations with fractional integrable impulses
A Zada, W Ali, S Farina
Mathematical Methods in the Applied Sciences 40 (15), 5502-5514, 2017
972017
Ulam’s-Type Stability of First-Order Impulsive Differential Equations with Variable Delay in Quasi–Banach Spaces
JR Wang, A Zada, W Ali
International Journal of Nonlinear Sciences and Numerical Simulation 19 (5 …, 2018
412018
Ulam’s type stability of higher order nonlinear delay differential equations via integral inequality of Grönwall-Bellman-Bihari’s type
A Zada, W Ali, C Park
Applied Mathematics and Computation 350, 60-65, 2019
392019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–3